# SDR ASAA2014122010018

- Difficulty date: December 20, 2014
- Submitted: December 22, 2014
- Operation: Air carrier
- Aircraft: N559AS
- Make and model: Boeing 737890
- Aircraft serial: 35178
- Aircraft time: 30,856 hours, 9,247 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 8221710002
- Part serial: 40CP10
- Condition: Unknown
- Location: Wx Radar Sys
- Part time: 8,580 hours, 2,477 cycles
- Stage of operation: AP
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PWS FAIL ILLUMINATED ON BOTH DISPLAYS DURING APPROACH.  ACFT GROUNDED.  ACCOMPLISHED WXR SYSTEM OPS TEST, REF AMM 34-43-00.  OPS TEST NORMAL.  ACCOMPLISHED PWS PROBLEM REF FIM 34-43, TASK 815.  NO DEFECTS.  ACCOMPLISHED R & R WX R/T REF AMM 34-43-11 DUE TO HISTORY AS PRECAUTION.  OPS TEST NORMAL REF AMM 34-43-00.
